# SDR IPXA12174803

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 10,512 hours, 6,700 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN FLOOR SEAT TRACK AT FR 79, STA Y0 IS CORRODED.     ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR 79, STA Y0 IAW SRM 53-10-16, FIG 201.
